MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STERILE STAY SAFE CAP; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

ERIKA DE REYNOSA, S.A. DE C.V. STERILE STAY SAFE CAP; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 050-95012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Peritonitis (2252)
Date of Event 11/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during follow up that this peritoneal dialysis (pd) patient on continuous cyclic pd (ccpd) therapy utilizing the liberty select cycler experienced peritonitis.There was no specific allegation these adverse events were due to a deficiency or malfunction of any fresenius product(s) or device(s) in the initial reporting.Upon follow-up with this patient¿s pd registered nurse, it was reported this patient presented to the outpatient clinic on (b)(6) 2024 following abdominal pain and cloudy peritoneal effluent fluid noted at home.Peritoneal effluent fluid cultures and a white blood cell (wbc) count taken in the outpatient clinic on (b)(6) 2024 presented with gram-negative bacilli (organism not reported) in the culture and a wbc count of 1700/mm3.The patient was diagnosed with peritonitis due to a break in asepsis to his pd catheter (not a fresenius product).It was explained the patient was found not to have the stay-safe cap on his catheter on multiple occasions prior to this infection.There was no indication of an issue with the patient¿s catheter stay-safe cap, rather it was determined the cap was not appropriately replaced by the patient following therapy.The patient was not hospitalized for this event and prescribed intraperitoneal (ip) vancomycin at 2000 mg every 5 days for two weeks and ip ceftazidime at 2000 mg daily for two weeks.The patient recovered from this event at home on antibiotic therapy.It was confirmed the patient¿s peritonitis was not due to a deficiency or malfunction of any fresenius product(s) or device(s).The patient remains on ccpd therapy on a newly received liberty select cycler at home.

Brand Name
STERILE STAY SAFE CAP
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key21103392
Report Number3023981687-2025-00001
Device Sequence Number12927798
Product Code KDJ
UDI-Device Identifier00840861100835
UDI-Public00840861100835
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K083542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2025
Report Date (Section F) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number050-95012
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/30/2024
Device AgeMO
Event Location Home
Date Report to Manufacturer01/08/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; LIBERTY SELECT CYCLER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight79 KG
Date Report Sent to FDA01/08/2025